# SDR FDEA201712153393

- Difficulty date: December 15, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,677 hours, 18,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Part number: 2LA00672510
- Part serial: 1021641
- Condition: Abnormal
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, ENTRY DOOR ON RT SIDE OF A/C "SLIDE" LIGHT WENT OUT. ON ARRIVAL TO LFPG TO GATE,  ATTEMPTED TO RE-ARM, WOULD NOT INDICATE "ARMED". R&R CABIN PRESSURE WARNING LIGHT MODULE (72WN) IAW EA 6-5270-T0337398 P1 AND AMM 52-73-16-04-01. SEE WRI 52-70/3583 FOR REMOVAL/INSTALLATION OF FWD CARGO DOOR WARNING LIGHT MODULE. C/W'D TEST PER MM 52-73-00-05-01.
